Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 150, NWS Bismarck, ND

June 29, 20186 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2018, 1:25 AM CDT for 6 counties in North Dakota. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2018, 1:25 AM CDT (06:25 UTC)
Expired
Jun 29, 2018, 2:30 AM CDT
In force
65 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Burleigh County, ND, Foster County, ND, Kidder County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 119 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 2:06 AM CDTTSTM WND GST 702 Sw Harvey, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:54 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS53 KBIS 290625
SVRBIS
NDC015-031-043-083-093-103-290730-
/O.NEW.KBIS.SV.W.0150.180629T0625Z-180629T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
125 AM CDT FRI JUN 29 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Wells County in south central North Dakota...
  Sheridan County in south central North Dakota...
  Northern Kidder County in south central North Dakota...
  Northeastern Burleigh County in south central North Dakota...
  Western Foster County in southeastern North Dakota...
  Northwestern Stutsman County in southeastern North Dakota...

* Until 230 AM CDT.

* At 125 AM CDT, severe thunderstorms were located along a line
  extending from near Anamoose to 4 miles west of Hurdsfield to 9
  miles south of Wing, moving east at 55 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Hurdsfield around 130 AM CDT.
  Harvey around 140 AM CDT.
  Carrington around 210 AM CDT.
  Bordulac around 220 AM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Krueger Lake, Chase Lake, Bowdon, Wellsburg,
Barlow, Arena, Sykeston and Hoffer Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4699 9893 4700 10065 4785 10053 4785 9930
      4759 9927 4759 9890
TIME...MOT...LOC 0625Z 271DEG 47KT 4783 10025 4743 10003 4700 10029 

HAIL...0.88IN
WIND...70MPH
 
$$

JONES
2 follow-up statements
656 
WWUS53 KBIS 290657 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
157 AM CDT FRI JUN 29 2018

NDC015-031-043-083-093-103-290730-
/O.CON.KBIS.SV.W.0150.000000T0000Z-180629T0730Z/
Wells ND-Sheridan ND-Kidder ND-Burleigh ND-Foster ND-Stutsman ND-
157 AM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WELLS...EASTERN SHERIDAN...NORTHERN KIDDER...NORTHEASTERN
BURLEIGH...WESTERN FOSTER AND NORTHWESTERN STUTSMAN COUNTIES...

At 157 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Harvey to 11 miles southwest of
Cathay to 9 miles north of Dawson, moving east at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Pettibone around 220 AM CDT.
  Carrington around 230 AM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Chase Lake, Bowdon, Wellsburg, Barlow, Arena,
Sykeston, Chaseley and Emrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4699 9893 4701 10033 4785 10027 4785 9930
      4759 9927 4759 9890
TIME...MOT...LOC 0657Z 268DEG 31KT 4783 9978 4743 9956 4700 9982 

HAIL...0.88IN
WIND...70MPH
 
$$

JONES
279 
WWUS53 KBIS 290716
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
216 AM CDT FRI JUN 29 2018

NDC015-083-290726-
/O.CAN.KBIS.SV.W.0150.000000T0000Z-180629T0730Z/
Sheridan ND-Burleigh ND-
216 AM CDT FRI JUN 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN AND
NORTHEASTERN BURLEIGH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central, southeastern and north central North Dakota.

LAT...LON 4699 9893 4701 9996 4785 10004 4785 9930
      4759 9927 4759 9890
TIME...MOT...LOC 0716Z 270DEG 32KT 4783 9949 4743 9936 4700 9953 

$$

NDC031-043-093-103-290730-
/O.CON.KBIS.SV.W.0150.000000T0000Z-180629T0730Z/
Wells ND-Kidder ND-Foster ND-Stutsman ND-
216 AM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WELLS...NORTHERN KIDDER...WESTERN FOSTER AND NORTHWESTERN
STUTSMAN COUNTIES...

At 216 AM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Maddock to 8 miles south of Cathay to
8 miles south of Pettibone, moving east at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Carrington around 230 AM CDT.

Other locations impacted by these severe thunderstorms include
Manfred, Chase Lake, Bowdon, Wellsburg, Barlow, Sykeston, Chaseley,
Emrick, Bremen and Melville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4699 9893 4701 9996 4785 10004 4785 9930
      4759 9927 4759 9890
TIME...MOT...LOC 0716Z 270DEG 32KT 4783 9949 4743 9936 4700 9953 

HAIL...0.88IN
WIND...70MPH
 
$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:50 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 29, 12:50 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1250 AM CDT Fri Jun 29 2018

.UPDATE...
Issued at 1247 AM CDT Fri Jun 29 2018

Line of severe thunderstorms continues moving east across central
and southwestern North Dakota. Sever thunderstorm watch remains in
effect until 8 am CDT, however do expect to take counties out of the
watch from west to east throughout the nighttime hours as the line
of storms moves east. Otherwise no big changes in current forecast
for the early morning hours.

UPDATE Issued at 1010 PM CDT Thu Jun 28 2018

Based on recent radar trends and evening CAM simulations,
confidence remains high that a widespread wind threat will cross
western and central ND over roughly the next six hours. As the
cold-pool-driven forward propagation takes hold and the the speed
at which the line moves eastward averages 60+ mph, the threat may
rapidly spread eastward faster than even recent HRRR simulations
would suggest. Accordingly, collaboration is taking place with SPC
and a Severe Thunderstorm Watch will likely be issued before 04
UTC to replace the current Tornado Watch and which would likely
extend eastward across most of the state.

UPDATE Issued at 840 PM CDT Thu Jun 28 2018

Quick update to add Wells county to the Flash Flood Watch per
radar trends through 0145 UTC, with additional rounds of
convection expected through the night.

&&

.SHORT TERM...(This evening through Friday)
Issued at 412 PM CDT Thu Jun 28 2018

Very active late afternoon and night with significant severe
weather expected. Tornado watch was issued during the hour for all
but the northern tier counties along the Canadian border. The
tornado watch is in effect until 11 pm CDT, but it is important to
note that additional watches will likely be needed for this
event, which will last through much of the night. In addition, a
flash flood watch is in effect for west central through north
central counties. Please see previous discussion that covered the
factors supporting the flash flood threat.

Otherwise, SPC meso page continues to show extreme CAPE in excess
of 5000 J/KG across the southwest, decreasing northward.
Convective development has been hindered much of this afternoon
with lack of large scale forcing, which should change as upper
level support increases with approaching upper level trough. CAM
solutions continue to struggle with convection, but all trend
toward a better organized convective system moving in from Montana
this evening.

Friday SPC day 2 outlook continues to show general thunderstorms
for ND, however latest SREF guidance appears to be pointing toward
the possibility of some stronger storms.

.LONG TERM...(Friday night through Thursday)
Issued at 412 PM CDT Thu Jun 28 2018

Upper level trough continues moving across the Northern Plains
supporting continued thunderstorm chances through the weekend
under cyclonic flow. High temps cool down into the 70s before
rebounding again into the 80s early next week. Near zonal flow
with occasional impulses working through the flow will support a
continue active pattern with chances of showers/thunderstorms.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1247 AM CDT Fri Jun 29 2018

As of 0530z, a line of severe thunderstorms extended from near
Bottineau to east of KMOT to near KBIS to east of KDIK to KHEI.
Variable winds with gusts around 50kts ahead, along, and behind this
line of severe storms as they move east across the state early this
Friday morning. Some locales may see winds in excess of 65kts, large
hail, and LIFR conditions associated with the thunderstorms.
Otherwise southeast winds mainly out ahead of the line of storms,
and northwesterly winds behind the line.

MVFR ceilings possible from time to time after line of storms move
through.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT /6 AM MDT/ this morning for
NDZ001>005-009>013-017>019-021>023-031-032.

&&

UPDATE...JV
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JV
Hazardous weather outlook, Jun 29, 12:58 AM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1258 AM CDT Fri Jun 29 2018

NDZ001-009-017-031-300600-
Divide-Williams-McKenzie-Golden Valley-
1258 AM CDT Fri Jun 29 2018 /1158 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

A Flash Flood Watch is in effect until 7 AM CDT Friday morning. 2
to 4 inches of rain with locally higher amounts had been
expected. Most of the line of strong to severe storms has exited
far western North Dakota, but any more rain that falls may
exacerbate areas already flooded.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

NDZ002>005-010>013-018>023-025-032>037-040>048-050-051-300600-
Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Billings-Stark-
Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
1258 AM CDT Fri Jun 29 2018 /1158 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

A significant and widespread line of severe thunderstorms was
moving east across central and southwestern North Dakota early
this Friday morning. Damaging winds to near 80 mph, and very heavy
rain are the main threats. Large hail to around golfball size is
also still possible with this line of severe storms tonight.

A Flash Flood Watch is in effect until 7 AM CDT Friday morning. 2
to 4 inches of rain with locally higher amounts is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

JV

In the hours before

Local storm report, Jun 29, 1:02 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
102 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     WASHBURN                47.29N 101.03W
06/29/2018  E60 MPH          MCLEAN             ND   LAW ENFORCEMENT

&&

JP MARTIN
Local storm report, Jun 29, 1:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
108 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     4 N TURTLE LAKE         47.58N 100.89W
06/29/2018  M65 MPH          MCLEAN             ND   MESONET

&&

MH
Local storm report, Jun 29, 1:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
113 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     5 NNE SAWYER            48.15N 100.99W
06/29/2018  M60 MPH          MCHENRY            ND   MESONET

&&

MH
Local storm report, Jun 29, 1:19 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     TSTM WND DMG     7 N MANDAN              46.93N 100.90W
06/29/2018                   BURLEIGH           ND   BROADCAST MEDIA

            MAJOR TREE DAMAGE REPORTED JUST SOUTH OF
            DOUBLE DITCH.

&&
Local storm report, Jun 29, 1:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
120 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     HEAVY RAIN       MOHALL                  48.76N 101.51W
06/29/2018  M2.30 INCH       RENVILLE           ND   PUBLIC

&&

JP MARTIN
Local storm report, Jun 29, 1:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
123 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       BOWBELLS                48.80N 102.25W
06/29/2018  M2.70 INCH       BURKE              ND   EMERGENCY MNGR

            LIFT STATION OVER CAPACITY.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:09 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells66 min
Jun 28, 7:30 PM CDTSevere Thunderstorm WarningBISDunn60 min
Jun 28, 7:48 PM CDTFlash Flood WarningBISDunn9 hr
Jun 28, 8:10 PM CDTTornado WarningBISDunn35 min
Jun 28, 8:24 PM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells51 min
Jun 28, 8:44 PM CDTTornado WarningBISDunn31 min
Jun 28, 8:47 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams58 min
Jun 28, 9:11 PM CDTFlash Flood WarningBISDunn, McLean, Mercer6 hr
Jun 28, 9:11 PM CDTSevere Thunderstorm WarningBISWells28 min
Jun 28, 9:16 PM CDTSevere Thunderstorm WarningBISDunn59 min
Jun 28, 9:24 PM CDTSpecial Weather StatementBISBurke, Divide51 min
Jun 28, 9:46 PM CDTSevere Thunderstorm WarningBISBurke, Dunn, McKenzie, Mountrail, Williams59 min
Jun 28, 10:00 PM CDTSpecial Weather StatementBISMcLean45 min
Jun 28, 10:07 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer53 min
Jun 28, 10:26 PM CDTFlash Flood WarningBISBottineau, Burke, Renville, Ward6 hr
Jun 28, 10:36 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope54 min
Jun 28, 10:41 PM CDTSevere Thunderstorm WarningBISBurke, McKenzie, Mountrail, Ward, Williams64 min
Jun 28, 10:46 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail59 min
Jun 28, 11:18 PM CDTFlash Flood WarningBISMcLean, Mountrail, Ward6 hr
Jun 28, 11:19 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward56 min
Jun 28, 11:26 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope64 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningBISStark60 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver67 min
Jun 29, 12:02 AM CDTSevere Thunderstorm WarningBISMorton58 min
Jun 29, 12:10 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette65 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jun 29, 12:39 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan66 min
Jun 29, 12:43 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton62 min
Jun 29, 1:11 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette64 min
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux61 min
Jun 29, 1:45 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder30 min
Jun 29, 2:05 AM CDTTornado WarningBISKidder, Stutsman25 min
Jun 29, 2:12 AM CDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Jun 29, 2:13 AM CDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 29, 2:23 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells37 min
Jun 29, 2:29 AM CDTTornado WarningBISLaMoure, Logan, Stutsman31 min
Jun 29, 2:57 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman18 min
Jun 29, 3:17 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jun 29, 3:38 AM CDTHigh Wind WarningBISMercer, Oliver2 hr
Jun 29, 11:43 AM CDTRiver Flood WarningBISMercer24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.